Communications in Analysis and Geometry
Volume 23 (2015)
Asymptotic Hodge theory of vector bundles
Pages: 559 – 609
We introduce several families of filtrations on the space of vector bundles over a smooth projective variety. These filtrations are defined using the large $k$ asymptotics of the kernel of the Dolbeault Dirac operator on a bundle twisted by the $k$th power of an ample line bundle. The filtrations measure the failure of the bundle to admit a holomorphic structure. We study compatibility under the Chern isomorphism of these filtrations with the Hodge filtration on cohomology.
Published 30 January 2015